RUS  ENG
Full version
JOURNALS // Matematicheskii Sbornik // Archive

Mat. Sb., 1991 Volume 182, Number 1, Pages 130–144 (Mi sm1285)

This article is cited in 4 papers

Engel properties of the multiplicative group of a group algebra

A. A. Bovdia, I. I. Khriptab

a Uzhgorod State University
b Drogobych Pedagogical Institute

Abstract: The structure of the multiplicative group of a group algebra is studied. The main problem is that of describing the structure of groups whose group algebras over a given field have multiplicative groups satisfying an Engel (or bounded Engel) condition.

UDC: 512

MSC: Primary 20C07, 20F45; Secondary 16S34

Received: 27.02.1990


 English version:
Mathematics of the USSR-Sbornik, 1992, 72:1, 121–134

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025